# SDR SWAA2018082224517

- Difficulty date: July 30, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65169
- Part serial: 000634
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED.  R&R R1 DOOR IAW AMM.
